# SDR P5CA2018073100170

- Difficulty date: July 29, 2018
- Submitted: August 2, 2018
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 79,625 hours, 20,315 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Controller
- Part number: 211734220
- Part serial: 78923
- Condition: Failed
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU BLEED AIR NO BLEED AIR PRESSURE FROM APU. REPLACED APU INLET GUIDE VANE ACTUATOR IAW AMM 49-52-02. P/N A64847-5 S/N1514 APU OPER STILL NO PNEUMATIC FUNCTION. APUC BITE P2 SENSEN FAULT REF FIM 49-11 FT A21. REPLACED APUC IAW 49-01-04. OPERATED APU PACKS. ADP ENG START MODE ALL FUNCTION SATISFACTORY.
